Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 33, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 5:47 AM EDT for 5 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 5:47 AM EDT (09:47 UTC)
- Expired
- Jun 22, 2010, 11:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hancock County, IN, Johnson County, IN, Morgan County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:40 AM EDT | HEAVY RAIN 0.25 | 1 S Greenwood, IN | AMOUNT IN 5 MINUTES. RAIN RATE 4 INCH PER HOUR REALTIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
844
WGUS53 KIND 220947
FFWIND
INC059-081-109-139-145-221530-
/O.NEW.KIND.FF.W.0033.100622T0947Z-100622T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
547 AM EDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HANCOCK COUNTY IN CENTRAL INDIANA...
JOHNSON COUNTY IN CENTRAL INDIANA...
MORGAN COUNTY IN CENTRAL INDIANA...
RUSH COUNTY IN CENTRAL INDIANA...
SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 1130 AM EDT
* AT 544 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD THUNDERSTORMS HAD MOVED OUT OF THE WARNED AREA.
HOWEVER...ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL WERE MOVING
INTO WESTERN INDIANA. THESE STORMS MAY MOVE BACK ACROSS THE WARNED
AREA THIS MORNING...PRODUCING ANOTHER 1 TO 2 INCHES THROUGH 9 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHELBYVILLE...FRANKLIN...GREENFIELD...MARTINSVILLE AND RUSHVILLE.
THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 80 AND 99.
THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 51 AND 112.
THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 100 AND 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3944 8563 3935 8565 3933 8663 3960 8663
3962 8597 3993 8595 3994 8559 3979 8560
3978 8531 3944 8530
$$
RYAN1 follow-up statement
946
WGUS73 KIND 221524
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1124 AM EDT TUE JUN 22 2010
INC059-081-109-139-145-221537-
/O.EXP.KIND.FF.W.0033.000000T0000Z-100622T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-JOHNSON-MORGAN-RUSH-SHELBY-
1124 AM EDT TUE JUN 22 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MORGAN...JOHNSON...
SHELBY...RUSH AND HANCOCK COUNTIES WILL BE ALLOWED TO EXPIRE AT 1130
AM EDT...
IMPORTANT...A FLASH FLOOD WARNING CONTINUES FOR THE PARTS OF MORGAN
COUNTY NEAR WHITELICK CREEK.
IN ADDITION...AN AREAL FLOOD WARNING REMAINS IN EFFECT OVER THE
ENTIRE AREA UNTIL 1030 AM WEDNESDAY.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. THE
THREAT OF RAPID FLOODING HAS EASED...BUT LONGER TERM FLOODING IS
STILL EXPECTED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3944 8563 3935 8565 3933 8663 3960 8663
3962 8597 3993 8595 3994 8559 3979 8560
3978 8531 3944 8530
$$
JKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:51 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 22, 3:51 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 351 AM EDT TUE JUN 22 2010 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP CONVECTION THROUGH MID WEEK. && .NEAR TERM /THIS MORNING/... CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS EXHIBITING SOME SUPERCELLULAR BEHAVIOR. && .SHORT TERM /TODAY THROUGH THURSDAY/... GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY ONCE AGAIN TODAY. CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST. PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE WEEK. TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE AND KEPT THEM IN THE LOW 70S. && .LONG TERM /FRIDAY THROUGH MONDAY/... SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW 90S IS EXPECTED FOR THE WEEKEND. BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL HELP TO MODERATE HEATING SOMEWHAT. PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS SOUTH THROUGH THE REGION. && .AVIATION.../220600Z TAF ISSUANCE/ SCATTERED CONVECTIVE CLUSTERS IMPACTING THE REGION AT THIS TIME...AND WILL CONTINUE TO DO SO AND INCREASE IN COVERAGE OVERNIGHT AIDED BY APPROACHING UPPER DISTURBANCE AND INCREASING LOW LEVEL JET. APPEARS CONVECTIVE THREAT WILL LINGER ACROSS THE TERMINALS UNTIL AROUND 221300Z. BRIEF IFR CONDITIONS PROBABLE IN THE HEAVIER CONVECTION. CONVECTIVE CLOUD BASES AROUND 040. OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY ISSUES WITH CEILINGS...VISIBILITIES...OR WINDS THROUGH 221800Z. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INZ051>053-060>062-067>070. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM....NIELD/TDUD AVIATION...JAS/RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 405 AM EDT TUE JUN 22 2010 INZ021-028>031-035>049-051>057-060>065-067>072-230815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 405 AM EDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY STORMS THAT BECOME SEVERE. HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL INDIANA...MAINLY SOUTH OF 70. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR. THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE. EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95 TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 22, 4:35 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM TSTM WND DMG 3 SE FISHERS 39.92N 85.98W
06/22/2010 MARION IN AMATEUR RADIO
HEALTHY TREE/TREE LIMB DOWN...SNAPPED OFF AT BASE WITH 10
INCH DIAMETER
&&
HEROLDLocal storm report, Jun 22, 4:45 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HEAVY RAIN 3 E CARMEL 39.97N 86.05W
06/22/2010 M0.90 INCH HAMILTON IN AMATEUR RADIO
RAINFALL SINCE MIDNIGHT. SINCE APPROX 9 AM JUNE 21ST 1.70
INCHES HAS FALLEN.
&&
HEROLDLocal storm report, Jun 22, 4:50 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM HEAVY RAIN INDIANAPOLIS INT'L AIRP 39.72N 86.29W
06/22/2010 M1.15 INCH MARION IN ASOS
AMOUNT SINCE 1 AM. SINCE 1 AM JUNE 21ST 3.10 INCHES HAS
FALLEN.
&&
HEROLDLocal storm report, Jun 22, 4:59 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
459 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG MCCORDSVILLE 39.91N 85.93W
06/22/2010 HANCOCK IN AMATEUR RADIO
LARGE TREE AND POWER LINES DOWN IN AREA OF CARROLL ROAD
AND 96TH STREET. TREE IS APPROX 4 FEET IN DIAMETER AT
BASE.
&&
HEROLDLocal storm report, Jun 22, 5:03 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 5 NW WILLIAMSPORT 40.34N 87.36W
06/21/2010 WARREN IN COUNTY OFFICIAL
TOOL SHED DAMAGED AND GRAIN BINS KNOCKED OVER.
0947 PM TSTM WND DMG WEST LEBANON 40.27N 87.38W
06/21/2010 WARREN IN EMERGENCY MNGR
TREES DOWN. ESTIMATED WINDS 60 MPH.
0955 PM FUNNEL CLOUD VEEDERSBURG 40.11N 87.26W
06/21/2010 FOUNTAIN IN TRAINED SPOTTER
MOVING SOUTHEAST.
1005 PM HAIL 11 S LAFAYETTE 40.25N 86.87W
06/21/2010 E0.88 INCH TIPPECANOE IN AMATEUR RADIO
ALSO 53MPH WINDS
1009 PM TSTM WND GST 10 S LAFAYETTE 40.27N 86.87W
06/21/2010 E60.00 MPH TIPPECANOE IN AMATEUR RADIO
1010 PM TSTM WND DMG 7 SW LAFAYETTE 40.34N 86.96W
06/21/2010 TIPPECANOE IN LAW ENFORCEMENT
TREE DOWN IN WEST POINT NEAR THE INTERSECTION OF STATE
ROUTE 25 AND COUNTY ROAD 750W. TIME ESTIMATED.
1025 PM TSTM WND GST N CRAWFORDSVILLE 40.04N 86.90W
06/21/2010 M62.00 MPH MONTGOMERY IN EMERGENCY MNGR
1120 PM TSTM WND DMG PITTSBORO 39.87N 86.46W
06/21/2010 HENDRICKS IN AMATEUR RADIO
LARGE TREE DOWN.
1212 AM TSTM WND DMG 2 E SOUTHPORT 39.66N 86.08W
06/22/2010 MARION IN TRAINED SPOTTER
60 MPH MEASURED GUST ALONG WITH PENNY SIZE HAIL
1256 AM TSTM WND GST 2 S BROWNSBURG 39.81N 86.39W
06/22/2010 E50.00 MPH HENDRICKS IN TRAINED SPOTTER
0105 AM HEAVY RAIN AVON 39.76N 86.38W
06/22/2010 M0.00 INCH HENDRICKS IN BROADCAST MEDIA
2.65 INCHES...DAILY TOTAL
0108 AM TSTM WND GST 1 SW SPEEDWAY 39.78N 86.26W
06/22/2010 E50.00 MPH MARION IN TRAINED SPOTTER
0125 AM HEAVY RAIN 3 W SPEEDWAY 39.79N 86.30W
06/22/2010 M0.00 INCH MARION IN AMATEUR RADIO
1.89 INCHES IN 1 HOUR AND 20 MINUTES
0130 AM HAIL 2 N AVON 39.79N 86.38W
06/22/2010 M0.88 INCH HENDRICKS IN AMATEUR RADIO
0133 AM HAIL 3 W SPEEDWAY 39.79N 86.30W
06/22/2010 M0.50 INCH MARION IN AMATEUR RADIO
AT 10TH AVENUE AND COUNTRY CLUB ROAD
0140 AM FLASH FLOOD SOUTHPORT 39.66N 86.12W
06/22/2010 MARION IN AMATEUR RADIO
WATER FLOWING OVER ROAD AT U.S. 31 AND STOP 12
0140 AM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
06/22/2010 M61.00 MPH TIPPECANOE IN BROADCAST MEDIA
0140 AM HEAVY RAIN 1 SW SPEEDWAY 39.78N 86.26W
06/22/2010 M2.40 INCH MARION IN AMATEUR RADIO
AMOUNT SINCE MIDNIGHT.
0144 AM FLOOD 3 WSW SPEEDWAY 39.78N 86.30W
06/22/2010 MARION IN AMATEUR RADIO
NEAR WEST 21ST STREET AND NORTH RACEWAY ROAD A CREEK IS
OVERFLOWING BADLY INTO A BACKYARD.
0150 AM HAIL WEST LAFAYETTE 40.44N 86.91W
06/22/2010 U1.00 INCH TIPPECANOE IN TRAINED SPOTTER
0245 AM TSTM WND GST LADOGA 39.92N 86.80W
06/22/2010 E50.00 MPH MONTGOMERY IN TRAINED SPOTTER
0245 AM TSTM WND DMG LADOGA 39.92N 86.80W
06/22/2010 MONTGOMERY IN TRAINED SPOTTER
SEVERAL LIMBS DOWN FROM ESTIMATED 50 MPH GUST. POWER OUT.
0318 AM TSTM WND GST 3 E CARMEL 39.97N 86.05W
06/22/2010 E60.00 MPH HAMILTON IN AMATEUR RADIO
ESTIMATE OF 50 TO 60 MPH AT 131ST AND HAZEL DELL PARKWAY.
TORENTIAL RAIN.
0326 AM HAIL NOBLESVILLE 40.06N 86.03W
06/22/2010 E0.25 INCH HAMILTON IN TRAINED SPOTTER
BRIEF PERIOD OF HAIL.
0334 AM TSTM WND DMG 3 SE FISHERS 39.92N 85.98W
06/22/2010 MARION IN AMATEUR RADIO
HEALTHY TREE/TREE LIMB DOWN...SNAPPED OFF AT BASE WITH 10
INCH DIAMETER
0334 AM TSTM WND GST MCCORDSVILLE 39.91N 85.93W
06/22/2010 M76.00 MPH HANCOCK IN TRAINED SPOTTER
LOCATED AT 96TH STREET AND OLIO STREETS. SUSTAINED WINDS
OF 46 MPH
0335 AM TSTM WND DMG CASTLETON 39.90N 86.05W
06/22/2010 MARION IN AMATEUR RADIO
POWER LINES DOWN AT 75TH AND STATE ROAD 67.
0435 AM HEAVY RAIN 3 E CARMEL 39.97N 86.05W
06/22/2010 M0.90 INCH HAMILTON IN AMATEUR RADIO
RAINFALL SINCE MIDNIGHT. SINCE APPROX 9 AM JUNE 21ST 1.70
INCHES HAS FALLEN.
0447 AM HEAVY RAIN INDIANAPOLIS INT'L AIRP 39.72N 86.29W
06/22/2010 M1.15 INCH MARION IN ASOS
AMOUNT SINCE 1 AM. SINCE 1 AM JUNE 21ST 3.10 INCHES HAS
FALLEN.
0455 AM TSTM WND DMG MCCORDSVILLE 39.91N 85.93W
06/22/2010 HANCOCK IN AMATEUR RADIO
LARGE TREE AND POWER LINES DOWN IN AREA OF CARROLL ROAD
AND 96TH STREET. TREE IS APPROX 4 FEET IN DIAMETER AT
BASE.
&&
HEROLDLocal storm report, Jun 22, 5:10 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND GST INDIANAPOLIS 39.78N 86.15W
06/22/2010 M58 MPH MARION IN EMERGENCY MNGR
&&
TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Warren | 47 min |
| Jun 21, 8:39 PM EDT | Flash Flood Warning | IND | Warren | 6 hr |
| Jun 21, 8:47 PM EDT | Tornado Warning | IND | Fountain, Warren | 43 min |
| Jun 21, 9:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Jun 21, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| Jun 21, 9:42 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe | 5 hr |
| Jun 21, 9:45 PM EDT | Tornado Warning | IND | Montgomery, Tippecanoe | 45 min |
| Jun 21, 9:46 PM EDT | Tornado Warning | IND | Fountain, Warren | 44 min |
| Jun 21, 10:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Jun 21, 10:31 PM EDT | Areal Flood Advisory | IND | Montgomery | 3 hr |
| Jun 21, 10:34 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 21, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 54 min |
| Jun 21, 10:44 PM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 6 hr |
| Jun 21, 11:09 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 21, 11:14 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 46 min |
| Jun 21, 11:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hancock, Hendricks, Johnson, Marion, Morgan | 40 min |
| Jun 21, 11:45 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 5 hr |
| Jun 21, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 51 min |
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more | 42 min |
| Jun 22, 12:35 AM EDT | Flash Flood Warning | IND | Hancock, Rush, Shelby | 6 hr |
| Jun 22, 12:41 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 19 min |
| Jun 22, 12:42 AM EDT | Flash Flood Warning | IND | Johnson | 6 hr |
| Jun 22, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 48 min |
| Jun 22, 1:30 AM EDT | Flash Flood Warning | IND | Carroll, Howard | 6 hr |
| Jun 22, 1:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 45 min |
| Jun 22, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 50 min |
| Jun 22, 1:58 AM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 6 hr |
| Jun 22, 2:14 AM EDT | Flash Flood Warning | IND | Delaware, Madison | 6 hr |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 41 min |
| Jun 22, 2:39 AM EDT | Flash Flood Warning | IND | Clinton, Tipton | 6 hr |
| Jun 22, 2:49 AM EDT | Tornado Warning | IND | Boone, Hendricks | 22 min |
| Jun 22, 3:04 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 41 min |
| Jun 22, 3:15 AM EDT | Flash Flood Warning | IND | Hamilton | 4 hr |
| Jun 22, 3:36 AM EDT | Flash Flood Warning | IND | Parke, Putnam | 6 hr |
| Jun 22, 3:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 22 min |
| Jun 22, 4:45 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 22, 5:33 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 4 hr |
| Jun 22, 6:21 AM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 6 hr |
| Jun 22, 6:24 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:29 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:43 AM EDT | River Flood Warning | IND | Shelby | 64 hr |
| Jun 22, 6:44 AM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Delaware, Madison | 29 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Madison | 41 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Greene, Owen | 6 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Clay, Greene | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Montgomery, Parke | 41 hr |
| Jun 22, 7:57 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 6 days |
| Jun 22, 8:43 AM EDT | Flash Flood Warning | IND | Hendricks | 6 hr |
| Jun 22, 8:53 AM EDT | Flash Flood Warning | IND | Morgan | 6 hr |
| Jun 22, 8:58 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Warren | 41 min |
| Jun 22, 9:08 AM EDT | Flash Flood Warning | IND | Hendricks | 3 hr |
| Jun 22, 9:28 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 24 hr |
| Jun 22, 10:17 AM EDT | Areal Flood Warning | IND | Decatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more | 24 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 12:02 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more | 24 hr |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.